# SDR CA130117012

- Difficulty date: January 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 3,506 hours
- Engine: Lyc AEIO540D4D5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Part number: 120A4283
- Condition: Malfunctioned
- Location: Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP SYS VERY SLOW TO OPERATE IN COLD WEATHER, -20C.  CURRENT INITIALLY READS 25 AMPS WHILE OPERATING, AFTER A COUPLE CYCLES IT STILL READS 18 AMPS AND SYS OPERATES AT ROUGHLY HALF SPEED.  DISCONNECTED FLAP ACTUATORS AND FLEX SHAFTS IN SYS AND AMMETER STILL READS 16 AMPS.
